Volume 10, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Infinitely many universally tight contact manifolds with trivial Ozsváth–Szabó contact invariants

Paolo Ghiggini

Geometry & Topology 10 (2006) 335–357
Bibliography
1 V Colin, Sur la torsion des structures de contact tendues, Ann. Sci. École Norm. Sup. (4) 34 (2001) 267 MR1841879
2 V Colin, K Honda, Constructions contrôlées de champs de Reeb et applications, arXiv:math.GT/0411640
3 F Ding, H Geiges, A Legendrian surgery presentation of contact 3–manifolds, Math. Proc. Cambridge Philos. Soc. 136 (2004) 583 MR2055048
4 J B Etnyre, K Honda, Tight contact structures with no symplectic fillings, Invent. Math. 148 (2002) 609 MR1908061
5 J B Etnyre, L L Ng, Problems in low dimensional contact topology, from: "Topology and geometry of manifolds (Athens, GA, 2001)", Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 337 MR2024641
6 P Ghiggini, Ozsváth–Szabó invariants and fillability of contact structures, Math. Z. 253 (2006) 159
7 P Ghiggini, P Lisca, A I Stipsicz, Classification of tight contact structures on some small Seifert 3-manifolds, arXiv:math.SG/0509714
8 P Ghiggini, P Lisca, A I Stipsicz, Classification of tight contact structures on small Seifert 3–manifolds with e0 0, Proc. Amer. Math. Soc. 134 (2006) 909 MR2180909
9 P Ghiggini, S Schönenberger, On the classification of tight contact structures, from: "Topology and geometry of manifolds (Athens, GA, 2001)", Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 121 MR2024633
10 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. (2) 148 (1998) 619 MR1668563
11 A Hatcher, Notes on Basic 3–Manifold Topology,
12 H Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515 MR1244912
13 K Honda, On the classification of tight contact structures. I, Geom. Topol. 4 (2000) 309 MR1786111
14 K Honda, On the classification of tight contact structures. II, J. Differential Geom. 55 (2000) 83 MR1849027
15 K Honda, W H Kazez, G Matić, Convex decomposition theory, Int. Math. Res. Not. (2002) 55 MR1874319
16 P Lisca, G Matić, Transverse contact structures on Seifert 3–manifolds, Algebr. Geom. Topol. 4 (2004) 1125 MR2113899
17 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds II, arXiv:math.SG/0404136
18 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds III, arXiv:math.SG/0505493
19 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds I, Geom. Topol. 8 (2004) 925 MR2087073
20 P Lisca, A I Stipsicz, Seifert fibered contact three-manifolds via surgery, Algebr. Geom. Topol. 4 (2004) 199 MR2059189
21 P Orlik, Seifert manifolds, Springer (1972) MR0426001
22 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, arXiv:math.SG/0110169
23 P Ozsváth, Z Szabó, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003) 185 MR1988284
24 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
25 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. (2) 159 (2004) 1159 MR2113020
26 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. (2) 159 (2004) 1027 MR2113019
27 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
28 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
29 W P Thurston, H E Winkelnkemper, On the existence of contact forms, Proc. Amer. Math. Soc. 52 (1975) 345 MR0375366
30 H Wu, Legendrian vertical circles in small Seifert spaces, arXiv:math.GT/0310034